# SDR T9ZR725Y4370/41

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: General aviation
- Aircraft: N421JS
- Make and model: Cessna 421C
- Aircraft serial: 421C0033
- Engine: Cont GTSIO520C
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP WAS OBSERVED TO BE LEAKING GREASE FROM 2 BLADE SHANK AREAS. SPINNER WAS REMOVED FOR INSP AND ALL 3 BLADES APPEAR TO BE LEAKING GREASE. 1 BLADE WAS OBSERVED TO HAVE EXCESSIVE BLADE SHANK MOVEMENT BEYOND ALLOWABLE LIMITS. WHEN BLADES WERE CHECK FOR BLADE TWIST 1 BLADE EXHIBITED AN EXCESS AMOUNT OF ROTATIONAL MOVEMENT. PROPS WERE REMOVED FOR INSP AND REPAIR AFTER AN INITIAL INSP BY A BY MFG SERVICE CTR.  RT PROP HAD A TOTAL OF 472.5 HOURS SINCE OVERHAUL.
